| Model Number |
M00573050 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Deformation (2976); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable investigation results of cutting wire kinked.Block h11: (investigation result) the returned jagtome rx 44 was analyzed, and a visual evaluation noted that the working length was twisted, the cutting wire and the guidewire's tip were kinked.Functional test indicates the guidewire could advance through the length but a certain point it was difficult to advance due to the twisted section on the working length.No other problems with the device were noted.The product analysis revealed that the that the working length was twisted, the cutting wire and the guidewire's tip were kinked.These conditions could have been caused after multiple attempts to rotate the handle of the device during the introduction of the device into the scope and because of the condition on the working length which was twisted.Additionally.It was difficult to advance the guidewire through the catheter at the distal section.The cutting wire and the guidewire's tip were kinked could be caused by operational factors, such as manipulating the device through difficult anatomy, the used technique for the device manipulation or by the interaction between the devices and the scope (hitting against a hard surface).Based on all gathered information, the most probable root cause is adverse event related to procedure.
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 44 was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat an ulcer of descending duodenal bulb performed on (b)(6), 2025.During the preparation, the tip of the jagtome rx 44 was twisted and the guidewire could not exit normally.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.Note: this event has been deemed a reportable event based on the investigation finding of device cutting wire kinked.Please see block h11 for full investigation details.